# SDR SWAA2022022378414

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 67,632 hours, 39,761 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PNL 192E FWD LEFT SUPPORT CRACKED. / REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02
